# SDR QXEA200601675

- Difficulty date: June 9, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 RIGHT HAND UPPER CENTER WING ACCESS PANEL T-FITTINGS P/N 85713349 HAVE AREAS OF SCRATCHES AND CORROSION (YW79.70, YW117.50, YW157.825).  REPAIRED IAW RD 8/4-57-526 AND DHC-8-400 SRM 51-40-15-330-801.
